# SDR YAXA2015120801

- Difficulty date: November 30, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 10,346 hours
- Engine: Lyc LTIO540J2B
- Engine time: 8,759 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Blk
- Part number: 10391586
- Condition: Loose
- Location: Magneto
- Part time: 716 hours
- Component: Magneto, Cont, S6RN1209
- Component part number: BL34931014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT MAGNETO WAS REMOVED TO ACCESS A HYD PUMP.  WHILE THE MAGNETO WAS REMOVED, THE DISTRIBUTOR WAS INSPECTED FOR LOOSENESS OF THE BUSHING DUE TO PREVIOUS FAILURES ON THIS TYPE OF MAGNETO.  THE DISTRIBUTOR WAS FOUND TO HAVE A LOOSE BUSHING & THE MAGNETO WAS REPLACED WITH SERVICEABLE.  MAGNETO HAD 716.1 HOURS SINCE OVERHAUL & 273.6 SINCE 500 HOUR INSPECTION.
